Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the zeros of exponential polynomials


Author: J. F. Ritt
Journal: Trans. Amer. Math. Soc. 31 (1929), 680-686
MSC: Primary 30D15
MathSciNet review: 1501506
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D15

Retrieve articles in all journals with MSC: 30D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1929-1501506-6
PII: S 0002-9947(1929)1501506-6
Article copyright: © Copyright 1929 American Mathematical Society